# SDR CA960924022

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 2060162021131
- Condition: Separation
- Location: T/R
- Part time: 699 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN SEPARATION FROM LEADING EDGE OF BOTH BLADES.
